# SDR 98ZZZX1199

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE AREA - CENTER FLOOR SUPPORT INTERCOSTAL CRACKED UNDER GUSSET PLATE BETWEEN FRAMES 41 AND 43.  MARKED WITH GREEN DOT.  REPAIRED INTERCOSTAL IAW BAE FAX REF DJR/RJ0839-97.
